Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Shivering and memory impairment following alcohol consumption - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can i help you?
User :   I am getting shivering after taking a bit large dose of alcohol and loosing memory. please suggest me some tablets. and also i take 2 to 3 tablets of alprazolam daily.
Doctor :   May i know your age and gender?
User :   39 and male
Doctor :   These effects are secondary to the alcohol consumption.
Doctor :   I suggest you to drink adequate amounts of water
Doctor :   and take a multivitamin.
Doctor :   These are temporary syptoms and will slowly improve once the alcohol gets metabolised.
Doctor :   Do you have any other query?

Question is related to
Diseases and Conditions
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor